Get your Health question answered in 3 easy steps

123 Doctors Online
Owl Image
MD
Dr. Andrew Rynne

Family Physician

Exp 18 years

I will be looking into your question and guiding you through the process. Please write your question below.

On medication for kidney stone. Getting back pain. Sonography showed mild cystitis. Any advice?

Answered by
Owl Image
Dr. Rajiv goel

Urologist

Practicing since :1998

Answered : 577 Questions

Question
I have astone in my kidney.doctor has prescribed emanzen forte , soda mint tablets ,buscopan and lasitactone tablets.stone size is3.8mm.i feel bladder is not emptying fully and there is pain in lower back.sonography showed mild prostate enlargement with mild median lobe prominence.there is mild cystitis.am I on the right treatment.please advice.my age is 45 years.
XXXXXXX
Thu, 27 Dec 2012 in Kidney Conditions
 
 
Answered by Dr. Rajiv goel 16 minutes later
Dear,

Thanks for the query.

I went through the details submitted with diligence and I am interested to know the location of stone.

From the information provided, I feel you should stop lasilactone as it can actually decrease your chances of passing the stone. As I am not aware the reason why it has been prescribed, I suggest you to discuss with your prescribing doctor and plan to stop it.

I shall like to hear from you again with exact ultrasound report.

Awaiting your response...

Take care

Sincerely

Rajiv goel
Above answer was peer-reviewed by
 
Follow-up: On medication for kidney stone. Getting back pain. Sonography showed mild cystitis. Any advice? 6 hours later
My stone is located in the left kidney size 3.8mm and it is at the lower pole calyx.does this cause protein traces in the urine and would you advice lithotripsy.i was thinking taking of lasiltone would increase the flow of urine which would help in throwing out the stone .please advice
 
 
Answered by Dr. Rajiv goel 7 hours later
Dear,

Thank you for providing the needed details.

Protein trace can arise in the urine because of stone. However, this stone is not causing the symptoms you are experiencing. You probably have associated infection of the urine too and that is causing the urinary symptoms and lower back pain. You should get urine culture done and start antibiotics according to sensitivity.

Lithotripsy can be done for this stone if it can be focused.

Studies have shown that if you tend to increase the urinary flow unnaturally by diuretics or beer it causes the ureter to go into spasm and thus decrease the chances of spontaneous passage. You should just increase the intake of your water to flush out the stone rather than do anything else.

Sincerely

Rajiv goel
Above answer was peer-reviewed by
 
Follow-up: On medication for kidney stone. Getting back pain. Sonography showed mild cystitis. Any advice? 7 hours later
Can the blood traces in urine be due to prostate enlargement.the urologist here has put me on doxyrid100 andveltam tablets.kindly advice.
 
 
Answered by Dr. Rajiv goel 1 hour later
Dear Sir,

The blood traces can be there because of prostate enlargement but in all probability they are present secondary to infection. The urologist is treating you well and you should follow up with him.

All the best

Sincerely

Rajiv Goel
Above answer was peer-reviewed by
 
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,   ,  
Medical Procedures
Medical Topics

Recent questions on Prostate

doctor1 MD

During a prostate massage and after ejaculation there wad seminal fluid on the prostate massager. No blood noted or other obvious issues. This happened just over a week ago. Since then my orgasms have been not as strong when I ejaculate however I can still ejaculate did I damage something? Other than my paranoia everyhing seems fine down there. No other leaking. We have not used a massager since then.

doctor1 MD

hi, i have an enlarge prostate, but really has no bother me a lot with medication but 2 weeks ago i start with bloob on the urine, mean a lot. i went to the emergency roon and after a cat scan done to me the doctor toll me that my problem was uti because my enlarge prostate
she gave me a prescription for antibiotics, sindro i think o cincro. i and i took it for 14 days, after my last capsul yesterday, today i pass again more blood of course in a lower amount but still i can see the color of the urine. is that posible after 14 days of antibiotics? i wiil see my urologist in 2 days. i amm concern and worrythanks ralph alvarez

doctor1 MD

What is the intial symptoms of prostate infection ?
What is the use Alfusin 10mg and Doxy-1 L-DR forte ? The Deanxit will hep for Prostate Functions ? And the Nervuper use for what ?
Moideen
50 years old
Glucoma patient for the last 8 years (Xalatan and Alphagan-P)
Diabetic patient for the last 2 years (Galvus 50 x 2 daily) Not fully controled,
Cholistrol high (Rosuvas 10mg)
74 Kg weight

doctor1 MD

I had bladder cancer and underwent a surgery to remove the bladder. A neao bladder was created that allowed me to urinate normally. Some prostate was also removed. Since surgery I have lost erection which is causing depression. What can be done to regain erection. Viagra did not work. Thanks a million.

doctor1 MD

Dear Dr. Ditah, THANK YOU for asking me how I am doing, as I do have several follow questions for you Here goes: 1. I have believed for some time now that I have some form of inflammation or infection in the area of my eye cage and forehead. This...

doctor1 MD

I am a 39 year male and I am urinating every 30 minutes to 1 hour. I don't have any pain or discoloration. Just concerned at how often im going I'd like to know what this could be if anything dangerous or to be concerned of.

doctor1 MD

I have a bladder that is not functioning and have been self cathing for almost 7 weeks. The problem is not with the actual cathertization but after I finish...and not always immediately...I seem to have what I would term an ache or almost like a...